Alert archive / Wyoming / Red Flag Warnings in 2020

Red Flag Warning 31, NWS Cheyenne, WY

August 28, 2020

NWS Cheyenne, WY issued this red flag warning at Aug 28, 2020, 2:17 PM MDT. It took effect at Aug 29, 2020, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 28, 2020, 2:17 PM MDT (20:17 UTC)
In effect from
Aug 29, 2020, 11:00 AM MDT
Expired
Aug 29, 2020, 8:00 PM MDT
In force
9 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted.

183 
WWUS85 KCYS 282017
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
217 PM MDT Fri Aug 28 2020

...WINDY CONDITIONS RETURNING TO SOUTHEAST WYOMING AND NEBRASKA
PANHANDLE SATURDAY AND SUNDAY...

WYZ303-304-291200-
/O.NEW.KCYS.FW.W.0031.200829T1700Z-200830T0200Z/
/O.NEW.KCYS.FW.A.0025.200830T1800Z-200831T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-
217 PM MDT Fri Aug 28 2020

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT SATURDAY FOR
GUSTY WEST WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303 AND 
304...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR STRONG WEST WINDS AND LOW HUMIDITY FOR FIRE 
WEATHER ZONES 303 AND 304...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM MDT Saturday. a
Fire Weather Watch has also been issued. This Fire Weather Watch
is in effect from Sunday afternoon through Sunday evening. 

* AFFECTED AREA...Fire weather zone 303 and 304.

* WIND...West winds of 15 to 20 mph sustained with gusts to 35
  mph. More widespread winds expected Sunday with wind gusts of 40
  to 45 mph expected.

* HUMIDITY...12 to 15 percent. Similar afternoon humidity expected
  Sunday.

* HAINES...5 Saturday and Sunday.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$

NEZ313-WYZ306-308>310-291200-
/O.NEW.KCYS.FW.A.0025.200830T1800Z-200831T0200Z/
Scotts Bluff National Monument/Wildcat Hills-
Upper North Platte River Basin-Laramie Valley/Shirley Basin-
South Laramie Range/Medicine Bow NF-
Platte/Goshen/Central and Eastern Laramie-
217 PM MDT Fri Aug 28 2020

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR GUSTY WEST WINDS AND LOW HUMIDITY FOR FIRE 
WEATHER ZONES 306, 308, 309, 310, AND 313...

The National Weather Service in Cheyenne has issued a Fire
Weather Watch, which is in effect from Sunday afternoon through
Sunday evening. 

* AFFECTED AREA...Fire weather zones 306...308...309...310 and
  313. 

* WIND...West winds of 30 to 25 mph sustained with gusts to 35
  mph. Areas along and west of the Laramie Range may see wind
  gusts of 40 to 45 mph.

* HUMIDITY...10 to 15 percent.

* HAINES...5.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$
3 follow-up statements
293 
WWUS85 KCYS 290959
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
359 AM MDT Sat Aug 29 2020

...WINDY CONDITIONS RETURNING TO SOUTHEAST WYOMING AND NEBRASKA
PANHANDLE TODAY AND SUNDAY...

WYZ303-304-291800-
/O.UPG.KCYS.FW.A.0025.200830T1800Z-200831T0200Z/
/O.NEW.KCYS.FW.W.0032.200830T1600Z-200831T0200Z/
/O.CON.KCYS.FW.W.0031.200829T1700Z-200830T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-
359 AM MDT Sat Aug 29 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES 
FOR FIRE WEATHER ZONES 303 AND 304...
 
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY FOR 
LOW HUMIDITIES AND GUSTY WINDS FOR FIRE WEATHER ZONES 303 AND 
304...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 10 AM to 8 PM MDT Sunday. The
Fire Weather Watch is no longer in effect. 


The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM MDT Today.

* AFFECTED AREA...Fire weather zone 303 and 304.

* WIND...West winds of 15 to 20 mph sustained with gusts to 35
  mph. More widespread winds expected Sunday with wind gusts of 40
  to 50 mph expected. 

* HUMIDITY...12 to 15 percent. Similar afternoon humidity
  expected Sunday. 

* HAINES...5 Today and Sunday.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ306-308-309-291800-
/O.UPG.KCYS.FW.A.0025.200830T1800Z-200831T0200Z/
/O.NEW.KCYS.FW.W.0032.200830T1600Z-200831T0200Z/
Upper North Platte River Basin-Laramie Valley/Shirley Basin-
South Laramie Range/Medicine Bow NF-
359 AM MDT Sat Aug 29 2020

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY FOR
LOW HUMIDITIES AND GUSTY WINDS FOR FIRE WEATHER ZONES 306, 308, 
AND 309...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 10 AM to 8 PM MDT Sunday. The
Fire Weather Watch is no longer in effect. 


* AFFECTED AREA...Fire weather zones 306...308...309.
  

* WIND...West winds of 30 to 35 mph sustained with gusts 40 of 50
  MPH. 

* HUMIDITY...10 to 15 percent.

* HAINES...5.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ301-291800-
/O.EXA.KCYS.FW.W.0031.200829T1700Z-200830T0200Z/
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-
359 AM MDT Sat Aug 29 2020

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT
THIS EVENING FOR LOW HUMIDITIES AND GUSTY WINDS FOR FIRE WEATHER 
ZONE 301...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 11 AM this morning to 8 PM MDT
this evening. 


* WIND...Southwest winds of 15 to 20 mph sustained with gusts to 
  30 mph. 
  

* HUMIDITY...12 to 15 percent. 
  

* HAINES...5 Today.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.


&&

$$

NEZ313-WYZ310-291800-
/O.EXT.KCYS.FW.A.0025.200830T1600Z-200831T0200Z/
Scotts Bluff National Monument/Wildcat Hills-
Platte/Goshen/Central and Eastern Laramie-
359 AM MDT Sat Aug 29 2020

...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING FOR LOW HUMIDITIES AND GUSTY WINDS FOR FIRE 
WEATHER ZONES 310 AND 313...

* AFFECTED AREA...Fire weather zones 310 and 313.


* WIND...West winds of 20 to 30 mph sustained with gusts to 35 
  mph. 

* HUMIDITY...10 to 15 percent.

* HAINES...5.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$
260 
WWUS85 KCYS 292007
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
207 PM MDT Sat Aug 29 2020

...WINDY CONDITIONS OVER PARTS OF SOUTHEAST WYOMING INTO THIS
EVENING, AND OVER PARTS OF SOUTHEAST WYOMING AND THE NEBRASKA 
PANHANDLE SUNDAY...

WYZ303-304-301030-
/O.CON.KCYS.FW.W.0031.000000T0000Z-200830T0200Z/
/O.CON.KCYS.FW.W.0032.200830T1600Z-200831T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-
207 PM MDT Sat Aug 29 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER
ZONES 303 AND 304...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT
SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE
WEATHER ZONES 303 AND 304...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 10 AM to 8 PM MDT Sunday. The
Fire Weather Watch is no longer in effect.

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect until 8 PM MDT Today.

* AFFECTED AREA...Fire weather zone 303 and 304.

* WIND...West winds of 15 to 20 mph sustained with gusts to 35
  mph. More widespread winds expected Sunday with wind gusts of 35
  to 45 mph expected. 

* HUMIDITY...12 to 15 percent. Similar afternoon humidity 
  expected Sunday.

* HAINES...5 Today.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ301-300200-
/O.CON.KCYS.FW.W.0031.000000T0000Z-200830T0200Z/
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-
207 PM MDT Sat Aug 29 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR LOW HUMIDITIES AND GUSTY WINDS FOR FIRE WEATHER ZONE 301...

* WIND...Southwest winds of 15 to 20 mph sustained with gusts to 
  30 mph. 

* HUMIDITY...12 to 15 percent.

* HAINES...5 Today.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ306-308-309-301030-
/O.CON.KCYS.FW.W.0032.200830T1600Z-200831T0200Z/
Upper North Platte River Basin-Laramie Valley/Shirley Basin-
South Laramie Range/Medicine Bow NF-
207 PM MDT Sat Aug 29 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT
SUNDAY FOR LOW HUMIDITIES AND GUSTY WINDS FOR FIRE WEATHER ZONES
306, 308, AND 309...

* AFFECTED AREA...Fire weather zones 306...308...309.

* WIND...West winds of 30 to 35 mph sustained with gusts 40 of
  50 MPH. 

* HUMIDITY...10 to 15 percent.

* HAINES...5.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

NEZ313-WYZ310-301030-
/O.CON.KCYS.FW.A.0025.200830T1600Z-200831T0200Z/
Scotts Bluff National Monument/Wildcat Hills-
Platte/Goshen/Central and Eastern Laramie-
207 PM MDT Sat Aug 29 2020

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING FOR LOW HUMIDITIES AND GUSTY WINDS FOR
FIRE WEATHER ZONES 310 AND 313...

* AFFECTED AREA...Fire weather zones 310 and 313.

* WIND...West winds of 20 to 30 mph sustained with gusts to 35 
  mph.

* HUMIDITY...10 to 15 percent.

* HAINES...5.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
may develop. Listen for later forecasts and possible Red Flag
Warnings.

&&

$$
685 
WWUS85 KCYS 300204
RFWCYS

URGENT - FIRE WEATHER MESSAGE
National Weather Service Cheyenne WY
804 PM MDT Sat Aug 29 2020

...WINDY AND DRY CONDITIONS OVER PARTS OF SOUTHEAST WYOMING AND 
THE NEBRASKA PANHANDLE SUNDAY...

WYZ303-304-301015-
/O.EXP.KCYS.FW.W.0031.000000T0000Z-200830T0200Z/
/O.CON.KCYS.FW.W.0032.200830T1600Z-200831T0200Z/
Central and Northern Carbon/Ferris-Seminoe-Shirley Mountains-
Southwest Carbon County-
804 PM MDT Sat Aug 29 2020

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR FIRE
WEATHER ZONES 303 AND 304... 

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT 
SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 303
AND 304... 

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect until 8 PM MDT Today.

* AFFECTED AREA...Fire weather zone 303 and 304.

* WIND...West 25 to 30 mph sustained with gusts to 40 mph.

* HUMIDITY...12 to 15 percent.

* HAINES...5.

* IMPACTS...any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ301-300315-
/O.EXP.KCYS.FW.W.0031.000000T0000Z-200830T0200Z/
Niobrara/Lower Elevations of Converse/Thunder Basin National
Grassland-
804 PM MDT Sat Aug 29 2020

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR FIRE
WEATHER ZONE 301...

Humidity has begun to recover this evening and is expected to
continue to recover to around 50 percent overnight. Therefore, the
Red Flag Warning will be allowed to expire.

$$

NEZ313-WYZ310-301015-
/O.UPG.KCYS.FW.A.0025.200830T1600Z-200831T0200Z/
/O.EXA.KCYS.FW.W.0032.200830T1600Z-200831T0200Z/
Scotts Bluff National Monument/Wildcat Hills-
Platte/Goshen/Central and Eastern Laramie-
804 PM MDT Sat Aug 29 2020

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 310 AND 
313...

The National Weather Service in Cheyenne has issued a Red Flag
Warning, which is in effect from 10 AM to 8 PM MDT Sunday. The
Fire Weather Watch is no longer in effect. 

* AFFECTED AREA...Fire weather zone 310 and 313.

* WIND...Northwest 15 to 20 mph sustained with gusts to 30 mph.
 
* HUMIDITY...12 to 15 percent.

* HAINES...5.

* IMPACTS...any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ306-308-309-301015-
/O.CON.KCYS.FW.W.0032.200830T1600Z-200831T0200Z/
Upper North Platte River Basin-Laramie Valley/Shirley Basin-
South Laramie Range/Medicine Bow NF-
804 PM MDT Sat Aug 29 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT
SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 
306, 308, AND 309...

* AFFECTED AREA...Fire weather zones 306...308...309.

* WIND...West 25 to 30 mph sustained with gusts to 40 mph.

* HUMIDITY...Around 15 percent.

* HAINES...5.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

MB

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Aug 28, 11:33 AM MDT, 2 hours 44 minutes earlier.

Area forecast discussion, Aug 28, 11:33 AM MDT, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1133 AM MDT Fri Aug 28 2020

.SHORT TERM...(Today and tonight)
Issued at 341 AM MDT Fri Aug 28 2020

Recent passage of cold front Thursday evening has cooled off area
temperatures early this morning into the middle to upper 50s west
of the Laramie Range and low to middle 60s across the high plains
this morning. Should see a few degree dip in the next hour or so
before sunrise with temperatures rising into the upper 70s and low
80s for the region.

Mid-level ridging continues through Friday as a lower level
shortwave passes through later today. Latest CAMs suggest that
best convective initiation will be situated across CO though some
borderline storms may be possible to develop later this afternoon
through the early evening. Storms should remain non-severe though
given forcing and available instability some may still be on
stronger side with gusty winds and periods of moderate to heavy
rainfall. Initial development likely along the South Laramie Range
today.

.LONG TERM...(Saturday through Thursday)
Issued at 341 AM MDT Fri Aug 28 2020

Similar conditions and set up for Saturday as compared to Friday
with another embedded shortwave bringing a slightly better chance
of precipitation to the region in scattered thunderstorms and
showers. Temperatures will be a few degrees warmer ahead of the
shortwave.

Out of the extended period, two main things to note overall being
the elevated fire weather risk across mainly Carbon County Sunday
for gusty winds and low RHs from the low to middle teens and a
sharp cooldown in temps with passing frontal boundary Sunday
afternoon and evening. Considering still over 48 hours out from
start of event, decided to wait one more model cycle before
issuing any fire weather products though one may likely be needed
for Sunday. A certain break in the heat with temps ranging from
the middle 60s to middle 70s for most locations in the CWA Monday
and Tuesday. Some concern for area growers across the higher
terrain above 8000 feet for the Sierra Madre and Snowy Ranges with
overnight temps dipping near to around freezing for potential
frost concern that will need to be monitored as we get closer to
the start of the next workweek.

Another sweeping chance for precipitation across the region from
Monday afternoon through Tuesday morning though conditions turn
dry once more after mid-level trough moves off into the plains and
ridging builds in quickly behind with GFS and EURO suggesting a
strong ridge along the CA coast blocking moisture advection once
more.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1127 AM MDT Fri Aug 28 2020

VFR conditions expected across area terminals through the forecast
period. Gusty winds for SE WY terminals will decrease this
afternoon, while NE Panhandle terminals could see gusty northerly
winds continue into the early evening. Scattered showers and
thunderstorms will develop along the South Laramie Range this
afternoon resulting in VCTS for KLAR and KCYS for a short window
this afternoon. Gusty winds will be the main hazard with these
storms. Winds will pickup again mid-morning Saturday with
southerly gusts to 25 kts for NE Panhandle terminals plus KCYS and
westerly gusts to 25 kts for KRWL.

&&

.FIRE WEATHER...
Issued at 300 AM MDT Fri Aug 28 2020

Limited coverage of showers and thunderstorms over the next
several days. A bit cooler today in response to recent cold
frontal passage on Thursday. Main concern looking into the weekend
is chance for elevated fire weather risk primarily on Sunday for
gusty winds and minimum RHs into the low to middle teens. Trends
will need to be monitored in case additional fire weather products
are needed.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...None.
NE...None.
&&

SHORT TERM...WM
LONG TERM...WM
AVIATION...MB
FIRE WEATHER...WM
Hazardous weather outlook, Aug 28, 3:30 AM MDT, 10 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
330 AM MDT Fri Aug 28 2020

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-115>119-
290930-
Dawes-Box Butte-Scotts Bluff County-Banner County-Morrill-
Kimball County-Cheyenne-North Sioux-South Sioux-
Converse County Lower Elevations-Niobrara County-
North Laramie Range-
Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Laramie Valley-
South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
330 AM MDT Fri Aug 28 2020

This hazardous weather outlook is for portions of panhandle
Nebraska...western Nebraska...east central Wyoming and southeast
Wyoming.

.DAY ONE...TODAY AND TONIGHT

Isolated to scattered thunderstorms possible, some may be on the
strong side with small hail and gusty winds possible this
afternoon and evening.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Isolated to scattered thunderstorms possible, some may be on the
strong side with small hail and gusty winds possible.

.Spotter information statement...

Spotter activation will not be needed.

WYZ104-105-109>114-290930-
Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Central Carbon County-North Snowy Range Foothills-
Southwest Carbon County-Sierra Madre Range-
Upper North Platte River Basin-Snowy Range-
330 AM MDT Fri Aug 28 2020

This hazardous weather outlook is for portions of south central
Wyoming.

.DAY ONE...TODAY AND TONIGHT

Isolated to scattered thunderstorms possible, some may be on the
strong side with small hail and gusty winds possible this
afternoon and evening.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Isolated to scattered thunderstorms possible, some may be on the
strong side with small hail and gusty winds possible.

Elevated fire weather concerns return Sunday for gusty winds and
minimum relative humidity values from the low to middle teens

.Spotter information statement...

Spotter activation will not be needed.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 2:17 PM MDTFire Weather WatchCYS30 hr

Nearby

Red Flag Warnings in Wyoming, 2020Every red flag warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.